# SDR AALA960025

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 862536
- Condition: Defective
- Location: Nr 1 Engine
- Component: Vickers
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

JFK - FLT NR 1072 - EN ROUTE YYZ/JFK - DURING CRUISE, LOST SYSTEM 1 HYDRAULIC QUANTITY WITH PRESSURE DROPPING TO 500 PSI AND QUANTITY AT 35.  SYSTEM 2 PRESSURE AND QUANTITY NORMAL.  ACCOMPLISHED QRH PROCEDURES FOR NR 1 HYDRAULIC SYSTEM AND AIRCRAFT PROCEEDED TO JFK.  ACCOMPLISHED ALTERNATE LANDING GEAR EXTENSION AND ALTERNATE FLAP EXTENSION AND AIRCRAFT LANDED JFK WITHOUT INCIDENT.  REPLACED NR 1 ENGINE HYDRAULIC PUMP AND SERVICED SYSTEM.  ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
